Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hi, I'm Dr Scott. Welcome to JustAnswer, I am working on your answer now, you can expect a written reply sometime within the next five to ten minutes
Hello againI have worked out an answer for you below.1. I think we have to look at the worst possible scenario. The problem you face is that Benzalkonium Chloride can cause burns and irritation when swallowed. So this can be potentially serious : You can verify this via this link : LINK2. Because of the corrosive potential of this drug it would be best not to make your dog vomit. It could cause a lot more harm on the way back up because the esophagus is more at risk for a corrosive burn than the stomach.3. I think the best advice is to get your dog to a vet ASAP even if this means using an ER vet, but right now you could give your dog a mix of 50:50 water and milk, one cup now and then 1/4 cup each fifteen minutes until you can get to a vet Your vet may give a stomach protector such as sucralfat to limit any corrosive damage to your dog's stomach and intestinal tract.4. Also I should be available online for you the next four or five hours today so please do not hesitate to get straight back to me if your dog's condition changes in any way or you would like to talk things over with me further.Regards,
Dr ScottPlease be kind enough to rate my service to you after we have concluded our dialogue, such feedback helps me maintain the quality of my answers.
Hello again,I am just checking back in to see how your dog is getting on after our recent dialogue concerning the first aid cream incident ...Please get back to me and let me know how things are going.Regards,Dr ScottPlease be kind enough to rate my service to you after we have concluded our dialogue. Such feedback helps me maintain the quality of my answers.